The present paper describes the case of a two-year-old filly who developed severe gastrointestinal lesions after receiving prolonged doses of phenylbutazone when treating a fracture in the right forelimb. Necropsy findings revealed severe acute diffuse catarrah-hemorrhagic-ulcerative gastritis and submucosal edema and severe diffuse acute mucohemorrhagic enterocolitis and splenomegaly with severe acute passive congestion. The cause of death was due to cardio-respiratory arrest and coagulopathy with circulatory disturbance and gastric ulcerogenic process associated with iatrogenic shock by phenylbutazone.
|Translated title of the contribution||Anatomopathological lesions produced by prolonged doses of phenylbutazone in a race horse|
|Number of pages||8|
|Journal||Revista de Investigaciones Veterinarias del Peru|
|State||Published - 1 Oct 2017|
Bibliographical notePublisher Copyright:
© 2017 Universidad Nacional Mayor de San Marcos. All rights reserved.